Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

After the first week of application

So my pitted scars seem to look a little worse after a week of both AHA and Retinol. This is likely due to the thinning of my skin making them appear more prominent. But it's a slow process and once the collagen begins to improve production, I'm hoping they'll begin to fill in. In the meantime, my skin is incredibly smooth and I have high hopes.


    From the album:

    AHA & Retinol

    • 29 pictures
    • 0 comments
    • 4 image comments

    Photo Information for After the first week of application

    Taken with motorola XT1650

    • 2.4 mm
    • 6666/100000
    • f f/2.2
    • ISO 2000

    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×